# SDR SWAA2020051978756

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 30,121 hours, 18,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT STATION 727 WL 212 INOP / R&R EMERGENCY LIGHT BATTERY PACK AT LEFT HAND STA 727C +13 IAW AMM 33-51-06
